# SDR A6WA200740035

- Difficulty date: January 23, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Check Valve
- Part number: 005900083
- Part serial: 2656
- Condition: Leaking
- Location: Air Starter
- Part time: 8,594 hours, 7,794 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP AGENTS REPORTED ELECTRICAL ODOR IN CARGO BIN.  CREW INSPECTED AND FOUND HOT SPOT ADJACENT TO GROUND SUPPLY AIR CONNECTION.  FOUND GROUND AIR START CHECK VALVE IS LEAKING.  REMOVED AND REPLACED GROUND AIR START CHECK VALVE IAW AMM 36-11-27.  NO ELECTRICAL ODOR PRESENT.  OPS CHECK AND LEAK CHECK GOOD.  (M)
